RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 1, Pages 27–36 (Mi izv2527)  

Sets of points of degeneracy

A. Ya. Dubovitskii


Abstract: We give some metric estimates of images of sets on which the jacobian matrix has given degeneracy for all intermediate degeneracies.

Full text: PDF file (1016 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:1, 25–33

Bibliographic databases:

UDC: 513.78
MSC: 26B10, 28A78, 28Cxx
Received: 10.01.1966

Citation: A. Ya. Dubovitskii, “Sets of points of degeneracy”, Izv. Akad. Nauk SSSR Ser. Mat., 31:1 (1967), 27–36; Math. USSR-Izv., 1:1 (1967), 25–33

Citation in format AMSBIB
\Bibitem{Dub67}
\by A.~Ya.~Dubovitskii
\paper Sets of points of degeneracy
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 1
\pages 27--36
\mathnet{http://mi.mathnet.ru/izv2527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209444}
\zmath{https://zbmath.org/?q=an:0147.31501|0164.06402}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 1
\pages 25--33
\crossref{https://doi.org/10.1070/IM1967v001n01ABEH000545}


Linking options:
  • http://mi.mathnet.ru/eng/izv2527
  • http://mi.mathnet.ru/eng/izv/v31/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:163
    Full text:64
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019